# SDR GTIA030052

- Difficulty date: February 8, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N131NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47605
- Aircraft time: 51,373 hours, 60,704 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT GEAR UNSAFE LIGHT NEVER CAME ON EXTENTION.  GROUND TESTS OK IAW MM 32-60-0.  REMOVED AND REPLACED LEFT GEAR UP-LOCK PROXIMITY SENSOR AS PRECAUTIONARY.
